# SDR ASOA201712134066

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 35,494 hours, 28,028 cycles
- Engine: Allsn AE3007A
- Engine time: 37,013 hours, 28,500 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 23086769
- Part serial: 1147
- Condition: Failed
- Location: Nr 2
- Part time: 31,364 hours, 24,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LRD - FLIGHT 3951, THE CREW REPORTED THAT ON SHORT FINAL TO LRD , THE NUMBER 2 ENGINE SPOOLED DOWN AND SHUT DOWN. THE AIRCRAFT LANDED AT LRD WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE PMA DRIVE ON THE AGB WAS BROKEN. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE AGB, FPMU, PMA, AND FADECS. OPERATIONAL AND LEAK CHECKS WERE PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
